# SDR CA191022023

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: CC67033151
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DAMAGE (MEASURING 5MM (0.197") LONG, REF) TO THE RHS AVIONIC BAY DOOR LAND. OPERATOR ALSO REPORTS THAT THE DAMAGED DOOR LAND WAS PREVIOUSLY TRIMMED I.A.W INSTRUCTIONS PROVIDED IN REO 690-53-11-893. (TC# 20191022023)
